Computer Security Resource Center

Computer Security Resource Center

Computer Security
Resource Center

Journal Article

On Various Nonlinearity Measures for Boolean Functions

Published: May 19, 2016
Citation: Cryptography and Communication vol. 8, no. 3, (July 2016) pp. 313-330

Author(s)

Joan Boyar (University of Southern Denmark), Magnus Find (NIST), Rene Peralta (NIST)

Abstract

Keywords

algebraic degree; annihilator immunity; boolean functions; collision-free; cryptography; nonlinearity; normality; thickness
Control Families

None selected

Documentation

Publication:
Journal Article (DOI)

Supplemental Material:
Preprint (pdf)